Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 120(162), Number 4, Pages 540–545 (Mi msb2146)  

This article is cited in 19 scientific papers (total in 20 papers)

On convergence of subsequences of the $m$th row of a Padé table

V. I. Buslaev, A. A. Gonchar, S. P. Suetin


Abstract: The question is considered of the existence of a subsequence of the $m$th row of the Padé table of a function $f$ that converges uniformly on compact subsets of the disk $D_m$: $|z|<R_m$ ($R_m$ the radius of $m$-meromorphy of $f$) which do not contain poles of this function.
Bibliography: 8 titles.

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 48:2, 535–540

Bibliographic databases:

UDC: 517.53
MSC: Primary 41A21; Secondary 30D30
Received: 24.12.1982

Citation: V. I. Buslaev, A. A. Gonchar, S. P. Suetin, “On convergence of subsequences of the $m$th row of a Padé table”, Mat. Sb. (N.S.), 120(162):4 (1983), 540–545; Math. USSR-Sb., 48:2 (1984), 535–540

Citation in format AMSBIB
\Bibitem{BusGonSue83}
\by V.~I.~Buslaev, A.~A.~Gonchar, S.~P.~Suetin
\paper On convergence of subsequences of the $m$th row of a~Pad\'e table
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 120(162)
\issue 4
\pages 540--545
\mathnet{http://mi.mathnet.ru/msb2146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=695959}
\zmath{https://zbmath.org/?q=an:0536.30005|0524.30005}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 48
\issue 2
\pages 535--540
\crossref{https://doi.org/10.1070/SM1984v048n02ABEH002690}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TB64100016}


Linking options:
  • http://mi.mathnet.ru/eng/msb2146
  • http://mi.mathnet.ru/eng/msb/v162/i4/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lagomasino G., Vavilov V., “Survey on Recent Advances in Inverse Problems of Pade-Approximation Theory”, 1105, 1984, 11–26  mathscinet  zmath  isi
    2. Lubinsky D., “Pade-Tables of a Class of Entire-Functions”, Proc. Amer. Math. Soc., 94:3 (1985), 399–405  crossref  mathscinet  zmath  isi
    3. D. S. Lubinsky, E. B. Saff, “Convergence of Padé approximants of partial theta functions and the Rogers-Szegö polynomials”, Constr Approx, 3:1 (1987), 331  crossref  mathscinet  zmath  isi
    4. D. S. Lubinsky, “Uniform convergence of rows of the Padé table for functions with smooth Maclaurin series coefficients”, Constr Approx, 3:1 (1987), 307  crossref  mathscinet  zmath  isi
    5. Chin L., “On the M-Th Row of the Table of Multipoint Pade Approximations”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1987, no. 3, 50–53  mathscinet  zmath  isi
    6. Lin J., “On the Convergence of the Pade Table”, Chin. Ann. Math. Ser. B, 9:4 (1988), 478–484  mathscinet  zmath  isi
    7. Le ba Kkhan' Chin', “Inverse theorems for multipoint Padé approximants”, Math. USSR-Sb., 71:1 (1992), 149–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. C. Brezinski, Ufr Ieea, J. Van Iseghem, “A Taste of Padé Approximation”, Acta Num, 4 (1995), 53  crossref  mathscinet
    9. L. Lorentzen, D.S. Lubinsky, “Convergence versus correspondence for sequences of rational functions”, Indagationes Mathematicae, 12:2 (2001), 213  crossref  mathscinet  zmath
    10. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 191–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. V. I. Buslaev, “On the Baker–Gammel–Wills conjecture in the theory of Padé approximants”, Sb. Math., 193:6 (2002), 811–823  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. A. Knopfmacher, D.S. Lubinsky, “Mathematica evidence that Ramanujan kills Baker–Gammel–Wills”, Applied Mathematics and Computation, 128:2-3 (2002), 289  crossref  mathscinet  zmath
    14. Adukov V., “The Uniform Convergence of Subsequences of the Last Intermediate Row of the Pade Table”, J. Approx. Theory, 122:2 (2003), 160–207  crossref  mathscinet  zmath  isi
    15. Zebenzuí García, “On the convergence of certain sequences of rational approximants to meromorphic functions in several variables”, Journal of Approximation Theory, 130:2 (2004), 99  crossref  mathscinet  zmath
    16. S. P. Suetin, “On the Existence of Nonlinear Padé–Chebyshev Approximations for Analytic Functions”, Math. Notes, 86:2 (2009), 264–275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. S. Charpentier, V. Nestoridis, F. Wielonsky, “Generic properties of Padé approximants and Padé universal series”, Math. Z, 2015  crossref  mathscinet
    19. D. S. Lubinsky, “Exact interpolation, spurious poles, and uniform convergence of multipoint Padé approximants”, Sb. Math., 209:3 (2018), 432–448  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    20. Lubinsky D.S., “On Uniform Convergence of Diagonal Multipoint Pade Approximants For Entire Functions”, Constr. Approx., 49:1 (2019), 149–174  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:301
    Full text:79
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021